Advanced

The spectrum of Volterra-type integration operators on generalized Fock spaces

Constantin, Olivia and Persson, Anna-Maria LU (2015) In Bulletin of the London Mathematical Society 47. p.958-963
Abstract
We describe the spectrum of certain integration operators acting on generalized Fock spaces.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Bulletin of the London Mathematical Society
volume
47
pages
958 - 963
publisher
Oxford University Press
external identifiers
  • wos:000366383300004
  • scopus:84950994455
ISSN
1469-2120
DOI
10.1112/blms/bdv069
language
English
LU publication?
yes
id
bc1a1c01-cd8e-4548-81da-8063165eb790 (old id 8551707)
date added to LUP
2016-01-28 10:19:12
date last changed
2017-11-12 03:07:14
@article{bc1a1c01-cd8e-4548-81da-8063165eb790,
  abstract     = {We describe the spectrum of certain integration operators acting on generalized Fock spaces.},
  author       = {Constantin, Olivia and Persson, Anna-Maria},
  issn         = {1469-2120},
  language     = {eng},
  pages        = {958--963},
  publisher    = {Oxford University Press},
  series       = {Bulletin of the London Mathematical Society},
  title        = {The spectrum of Volterra-type integration operators on generalized Fock spaces},
  url          = {http://dx.doi.org/10.1112/blms/bdv069},
  volume       = {47},
  year         = {2015},
}